# SDR DALA2015032702443

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 73,859 hours, 10,247 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: STR 9, HOLE NR 2, UNINSPECTABLE HOLE, POSSIBLE TOOLING DAMAGE,  HOLE MARKED. COMPLIED WITH ER/A 534193-14, REV ORIGINAL.
